# SDR 20001030SH024

- Difficulty date: August 26, 2000
- Submitted: October 30, 2000
- Operation: General aviation
- Aircraft: N52281
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200406
- Part serial: MA1156
- Condition: Loose
- Location: Tail Rotor
- Part time: 328 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON TR SHAFT ASSY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
